Article Text

Download PDFPDF

Oral ulcer due to dabigatran capsule
  1. Yasumasa Kuno1,
  2. Shinichi Miyazaki1,
  3. Yusuke Saito2,
  4. Takuya Ikeda1
  1. 1Department of Pulmonary Medicine, Yokkaichi Municipal Hospital, Yokkaichi, Mie, Japan
  2. 2Department of Pharmacy, Yokkaichi Municipal Hospital, Yokkaichi, Mie, Japan
  1. Correspondence to Dr Shinichi Miyazaki, miyazaki.sin1{at}gmail.com

Statistics from Altmetric.com

Description 

An 80-year-old man with cerebral infarction and no neurological deficits was hospitalised for right empyema. Although the patient’s condition improved with antimicrobial therapy and right thoracic drainage, a swelling in his right cheek was observed during clinical rounds. Oral examination revealed ulceration on the right buccal mucosa (figure 1A) with an embedded blue solid matter (figure 1B), which …

View Full Text

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.